# SDR AALA20101019TUL01

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED STATION 237 BELOW RIGHT TIE DOWN TRACK BETWEEN LONGERON 27 RIGHT AND LONGERON 28 RIGHT FORWARD CARGO.  REMOVED AND REPLACED BRACKET PER SRM 51-30-05.
